| Model Number |
D-EVOLUTFX-2329 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Aortic dissection (4870)
| Date of Event |
01/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e vfxplus-26, serial/lot #: (b)(6), ubd: 05-aug-2027, udi#: (b)(4) h6.The codes present in section h6 correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, the valve was fully deployed in the patient's native annulus.Despite following training guidance for slow deployment of the valve, the dcs struck a tab on the inner curve of the valve as it being retracted.Subsequently, the valve dislodged into the patient's ascending aorta.An aortic dissection was then noted, so the procedure was aborted and transitioned to an open-heart surgery.During the open-heart surgery, the transcatheter valve was explanted and a surgical valve was implanted.Additionally, an aortic arch graft was successfully placed.A 1 hour procedural delayoccurred due to the valve dislodge and aortic dissection.A non-medtronic (safari extra small) guidewire was utilized for the attempted procedure.Per the physician, the nosecone of the dcs caused the valve to dislodge after it pulled on a tab of the valve located on the inner curve.